MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0161-6420(95)30960-8

Медицинская библиотека · Ophthalmology · 1995

Bilateral bullous exudative retinal detachment complicating idiopathic central serous chorioretinopathy during systemic corticosteroid therapy.

Gass J D, Little H

Клинический случайСтатьяПеревод в очереди

Аннотация

PURPOSE: To present evidence that systemic corticosteroid therapy may cause bilateral bullous serofibrinous exudative retinal detachment in some patients with idiopathic central serous chorioretinopathy.

BACKGROUND

Idiopathic central serous chorioretinopathy usually causes mild, transient loss of central vision, usually in otherwise healthy men with a type A personality. A few patients have permanent visual loss because of chronic and recurrent retinal detachment. The clinical findings in these patients may lead to incorrect diagnoses and use of corticosteroid therapy.

METHODS

The clinical and photographic records of three patients in whom bilateral bullous serofibrinous exudative retinal detachment associated with idiopathic central serous chorioretinopathy developed after treatment with systemic corticosteroids were reviewed.

RESULTS

Systemic corticosteroid treatment was instituted (1) as a prophylaxis to prevent exacerbation of the disease while undergoing surgery in the fellow eye, and (2) as the result of misdiagnoses of multifocal choroiditis and retinal vasculitis (Eales disease). Two of the patients had a history of chronic recurrent retinal detachments before institution of corticosteroid treatment. In one of these patients, bilateral chronic inferior retinal detachment developed, causing peripheral retinal vascular nonperfusion, retinal neovascularization, and vitreous hemorrhage. All three patients had severe permanent visual loss in one or both eyes.

CONCLUSION

The findings in these patients provide further evidence that systemic corticosteroid treatment may cause severe exacerbation of retinal detachment and lasting visual loss in some patients with idiopathic central serous retinopathy. Recognition of the atypical presentations of this disorder is important to avoid incorrect diagnoses and treatment.

Для цитирования: Gass J D, Little H. Bilateral bullous exudative retinal detachment complicating idiopathic central serous chorioretinopathy during systemic corticosteroid therapy.. Ophthalmology. 1995. DOI: 10.1016/s0161-6420(95)30960-8.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.